# SDR AALA20150406018

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 5,642 hours, 646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP R4 DOOR EXTERIOR EMER LIGHT.
